No, you may need to get a different type of pill. Go see your doctor, they will choose a better pill for you. Yes. The first entire month I started taking Birth Control I had my period everyday. It was very light however and after that first month my period went back to normal.
Yes birth control changes your cycle causing your body to have to adjust to the birth control after a few weeks it should become a normal schedule.
It's very unlikely that you'd have a normal period the first month off birth control (I'm assuming by 'birth control' what you actually mean is the combination pill - please don't use these terms interchangeably, there are many forms of birth control!). Your first 'period' will be your withdrawal bleed as normal, but after that it may take a few months to get a real period again. It can also take up to 12 months for your cycles to regulate again once you stop using hormonal birth control.
Providing it arrives when on the 7 day break or sugar pills then this is normal.
Yes. Changing any medication can change your cycle.
Take a pregnancy test. BC pills may of delayed your period but perform a test.
It depends on the type of birth control. Sometimes after starting it, it could be longer than normal, and sometimes it will disappear the first month. Sometimes it will be normal, and sometimes is will be shorter.
It matters what birth control....Depo you can miss a period. And the pill stays in your system for 2 to 3 months after you stop taking it. Some girls miss a period as a growing month.
I've been on yaz for 5 months and never miss a period
Birth control can cause this to happen don't worry
can you get pergnent if you took birth control pills only twice last month then had your period but had unprotected sex after your period will you get your period the next month??
Yes you should
You will not have a period the week you would otherwise have taken your sugar pills. It should be normal the next month.
It's usually normal. Your periods can be irregular sometimes when starting birth control and when you first get off of it. It happens to a lot of people including me. I wouldn't worry they eill get back to normal.
This could be a sign that your birth control pill isn't strong enough. Go see your provider to consider increasing the strength.
You can change the time your period comes the following month if you are on certain types of birth control. For example, finishing a pack of birth control pills early will make your period come earlier the next month.
It is very normal! The way birth control is designed, is to make your body think it's pregnant. This means that you most likely won't have a period and if you do, it is usually very light and lasts about three days.
Ya it is pretty normal I know tons that has happened to them and I also looked it up a while ago...
yes joymaker rn
Unfortunately, birth control stops your period, but sometimes, things go wrong and it PERMANENTLY stops your period. HOWEVER, if it's only been a month, then you have nothing to worry about! Birth control STOPS your period so you don't have to worry!
your period is just irregular go to the doctor and get on birth control.
It shouldn't if you take it properly. Birth control can be used to make your period more predictable & controlled. For example, I prefer my period at the beginning of the month because I expect it then. Mentally I just know new month, period is coming.
Yes. The first month or two after you start birth control your period will be somewhat irregular.
Yes, it can be. It takes your body a few weeks to "kick in" again. You have been taking hormones to control your period and now your body has to take over again.
When you first start taking birth control, your period may arrive or it may not. Its different in every woman. If your period doesn't arrive this month then don't worry as its a common occurrance in the first month of birth control. Continue taking your pills as normal.
Ask questions, submit answers, leave comments
Earn points for using the site
Customize your profile
Already have an account? Log in